# SDR C2XA09RI161

- Difficulty date: September 16, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 19,529 hours, 10,271 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00654
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 8,337 hours, 4,518 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2447 - EWR - DURING LANDING, FLIGHT CREW REPORTED AUTO PRESSURIZATION FAIL.  EWR MX REMOVED AND REPLACED DIGITAL AUTO PRESSURIZATION CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
